# SDR ASAA2018061855079

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 17,180 hours, 5,710 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40CNM1
- Condition: Abnormal
- Location: Captain'S Wx Rdr
- Part time: 17,179 hours, 5,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE RADAR DISPLAY NOT INDICATING WEATHER TARGETS PROPERLY AND IS SHOWING RETURNS THAT AREN'T THERE IN MANUAL AND AUTO MODES.   FIRST OFFICER`S SIDE WORKS NORMALLY. ACFT GROUNDED.  WX RADAR BITE TESTED NORMAL.  RADOME VISUAL INSPECTION, NO DEFECTS NOTED.  ACCOMPLISHED SB  34-2687-NG-1-1.  WX RADAR VERSION 1 TO VERSION 2.  TESTED  IAW MM 34-43-00-730-802-001.
